# SDR A6WA2018072445899

- Difficulty date: June 10, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 34,466 hours, 33,319 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW CAUTION MSG. CW QRH. DIVERTED TO DAY REMOVED AND REPLACED LT CARGO FIRE BOTTLE IAW AMM SUP 10-099A. OPS CHECKED GOOD.
